# SDR AALA20161221004

- Difficulty date: December 17, 2016
- Submitted: December 21, 2016
- Operation: Air carrier
- Aircraft: N9018E
- Make and model: Airbus A319-115
- Aircraft serial: 6150
- Aircraft time: 6,918 hours, 3,298 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Sensor
- Part number: 35300001
- Part serial: C08130308
- Condition: Faulty
- Location: Rt Wing Tank
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT WING TANK OVERFLOW CAUTION LIGHT ILLUMINATED UPON LANDING.  AIRCRAFT WAS GROUNDED.  REMOVED AND REPLACED RIGHT WING JET PUMP IAW AMM 28-21-53, OVERFLOW SENSOR IAW 28-46-16 AND FUEL LEVEL SENSING CONTROL UNIT 2 IAW AMM 28-46-34.  OPERATIONAL CHECK GOOD.
